# SDR DALA2024123012089

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N571DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0064
- Aircraft time: 21,926 hours, 4,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A/C IMPACTED BY CATERING TRUCK 20 INCHES FWD OF R4 DOOR. REPAIR ACCOMPLISHED PER PRI 623252-14 REV 0 AND REV 1. PRI 623252-14 REV 0 AND REV 1 MATCH FINAL ERA 623252-14 REV ORIGINAL . REQUIRED INSPECTION COMPLIED WITH. (LP# 6918317)
